# SDR SWAA2025091097491

- Difficulty date: August 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GALLEY 1 COVER LENS ON EMERGENCY EXIT LIGHT AT FWD GALLEY AREA.  REPLACED GALLEY 1 COVER LENS ON EMERGENCY EXIT LIGHT AT FWD GALLEY AREA IAW AMM 33-51-01-960-802 ITEM 3.C.(10).
